Dizziness anyone? I've been off Cymbalta for 120 days and I got over the "brain zaps" but I can't shake the "light headed-dizziness" (seems to be triggered by my eyes). Doctors checked me out and found nothing physically wrong and my blood work is great. Does the "eye woosiness" ever go away?
Is this feeling like a small electrical current behind your eyes when you move your head or move your eyes to look at something else? I went off Cymbalta for six weeks this summer but with brain zaps, this electrical headache, for a lack of a better term, and the feeling of going insane, I went back on Cymbalta. I still have this electrical headache behind my lower forehead/eyes on occasion which can last from a couple of hours to three or four days. After a few hours it can become debilitating. Problem is I'm also on a few other meds and don't know if this could be from one of the others or because of the mixture of various meds. I might be referred to a neurologist if they don't go away but being Canadian it might take 3 or 4 months for that to happen. It's a bit scary at times as I can't focus on anything. I'll let you know if I find any more answers.
I've been off Cymbalta now since the first week of July & I'm still feeling horrible. The brain zaps continue, the lightheaded wooziness continues, the dizziness, anger/moodiness, seeing weird black or sometimes shiny things in the corner of my eyes, depression, anxiety, lack of motivation-you name it I've still got it since needing to quit Cymbalta. I'm sorry you're still having problems, & that you like so many others were ever prescribed rotten Cymbalta!!
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Feb 2010 • 11 answers
Posted 6 Sep 2012 • 4 answers
Posted 9 Dec 2014 • 2 answers
Posted 29 Aug 2017 • 1 answer
I have been taking 60mg of Cymbalta once a day for over 10 yrs. For the past week I have been having
Posted 4 May 2018 • 3 answers